×

zbMATH — the first resource for mathematics

Commutators of Hardy operators. (English) Zbl 1022.42011
Hardy’s integral inequalities for commutators generating Hardy operators and fractional order Hardy operators with onesided dyadic central mean oscillation functions are established.

MSC:
42B25 Maximal functions, Littlewood-Paley theory
26D10 Inequalities involving derivatives and differential and integral operators
42B30 \(H^p\)-spaces
47B38 Linear operators on function spaces (general)
47B47 Commutators, derivations, elementary operators, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bicheng, Y.; Zhuohua, Z.; Debnath, L., Note on new generalizations of Hardy’s integral inequality, J. math. anal. appl., 217, 2, 321-327, (1998) · Zbl 0893.26008
[2] Bicheng, Y.; Zhuohua, Z.; Debnath, L., Generalizations of Hardy integral inequality, Internat. J. math. math. sci., 22, 3, 535-542, (1999) · Zbl 0971.26012
[3] Bloom, S., A commutator theorem and weighted BMO, Trans. amer. math. soc., 292, 103-122, (1985) · Zbl 0578.42012
[4] Broadbent, T.A.A., A proof of Hardy’s convergence theorem, J. London math. soc., 3, 242-243, (1928) · JFM 54.0226.01
[5] Chen, Y.Z.; Lau, K.S., Some new classes of Hardy spaces, J. functional anal., 84, 255-278, (1989) · Zbl 0677.30030
[6] Coifman, R.R.; Rochberg, R.; Weiss, G., Factorization theorems for Hardy spaces in several variables, Ann. math., 103, 611-635, (1976) · Zbl 0326.32011
[7] Copson, E., Some integral inequality, Proc. roy. soc. Edinburgh sect. A, 75, 157-164, (1975-76) · Zbl 0331.26015
[8] Elliott, E.B., A simple exposition of some recently proved facts as to convergency, J. London math. soc., 1, 93-96, (1926) · JFM 52.0207.02
[9] Garcia-Cuerva, J., Hardy spaces and Beurling algebras, J. London math. soc., 39, 499-513, (1989) · Zbl 0681.42014
[10] Garcia-Cuerva, J.; Herrero, M.J.L., A theory of Hardy spaces associated to the Herz spaces, Proc. London math. soc., 69, 3, 605-628, (1994) · Zbl 0831.42012
[11] Hardy, G.H., Note on a theorem of Hilbert, Math. Z., 6, 314-317, (1920) · JFM 47.0207.01
[12] Hardy, G.H., Note on some points in the integral calculus, Messenger math., 57, 12-16, (1928)
[13] Hardy, G.H.; Littlewood, J.E.; Polya, G., Inequalities, (1959), Cambridge University Press Cambridge, UK · Zbl 0634.26008
[14] Izumi, M.; Izumi, S., On some inequalities for Fourier series, J. anal. math., 21, 277-291, (1968) · Zbl 0164.36803
[15] Lakey, J.D., Constructive decomposition of functions of finite central Mean oscillation, Proc. amer. math. soc., 127, 8, 2375-2384, (1999) · Zbl 0922.42008
[16] Landau, E., A note on a theorem concerning series of positive terms, J. London math. soc., 1, 38-39, (1926) · JFM 52.0207.01
[17] Levinson, N., Generalizations of an inequality Hardy, Duke math. J., 31, 389-394, (1964) · Zbl 0126.28101
[18] Love, E.R., Generalizations of Hardy’s inequality, Proc. roy. soc. Edinburgh sect. A, 100, 237-262, (1985) · Zbl 0584.26011
[19] Oguntuase, J.A.; Imoru, C.O., New generalizations of Hardy’s integral inequality, J. math. anal. appl., 241, 73-82, (2000) · Zbl 0944.26021
[20] Pachpatte, B.G., On a new class of Hardy type inequality, Proc. roy. soc. Edinburgh sect. A, 105, 265-274, (1987) · Zbl 0624.26014
[21] Pachpatte, B.G., On some integral inequality similar to Hardy’s integral inequality, J. math. anal. appl., 129, 596-606, (1988) · Zbl 0638.26013
[22] Pachpatte, B.G., A note on certain inequality related to Hardy’s inequality, Indian J. pure appl. math., 23, 773-776, (1992) · Zbl 0766.26015
[23] Pachpatte, B.G., On some generalizations of Hardy’s integral inequality, J. math. anal. appl., 234, 1, 15-30, (1999) · Zbl 0937.26010
[24] Pachpatte, B.G.; Love, E.R., On some new inequality related to Hardy’s integral inequality, J. math. anal. appl., 149, 17-25, (1990) · Zbl 0706.26017
[25] Pecaric, J.E.; Love, E.R., Still more generalizations of Hardy’s integral inequality, J. austral. math. soc. ser. A, 58, 1-11, (1995) · Zbl 0849.26011
[26] Segovia, C.; Torrea, J.L., Higher order commutators for vector-valued calderon – zygmund operators, Trans. amer. math. soc., 336, 537-556, (1993) · Zbl 0799.42009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.